# SDR QXEA2009030200220

- Difficulty date: March 29, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 5,005 hours, 5,236 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 6131001001
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MSO - ON PREFLIGHT, FOUND LANDING GEAR ALTERNATE EXTENSION DOOR WOULD NOT FULLY OPEN.  OPERATIONAL CHECK DOOR, DOOR OPENS COMPLETELY.  NO FAULTS NOTED.  LATER AS FOLLOW-UP TO FBO ACTION, REMOVED AND REPLACED SECONDARY MLG SELECTOR VALVE IAW MM TASK NR 29-21-06-000-801 AND NR 29-21-06-400-801.  RIGGED VALVE IAW MM TASK NR 29-21-06-830-801.  OPS AND LEAK CHECKS GOOD.  RETURNED TO SERVICE.
